240 x 10mg Cetirizine Dihydrochloride (8 Months Supply) One a Day hay Fever and Allergy Relief Tablets (8x30 Tablets)

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Loratadine (Clarityn) vs Cetirizene (Piriteze, Zirtek) tablets What is the difference? Loratadine and Cetirizene are the two most common over-the counter treatments for allergies producing very similar results. They are both known as anti-histamines. They work by calming the body’s immune system to allergens. Some people react better to one type of medicine than the other (we sell them both) so we cannot suggest which is better so would simply state that you try them both and see what works best for you. Ingredients Cetirizine Hydrochloride 10mg Directions For External Use Only Safety Warning For External Use Only

Key Features

Cetirizine dihydrochloride One-a-day 10mg tablets help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites

Cetirizine dihydrochloride can also be taken for allergic skin reactions such as rash, itching and urticaria (more commonly known as Hives or Nettle Rash)

Suitable for adults and children aged 6 years and over

Product Details

Model
1212133
Colour
Mix
Size
30 Count (pack Of 8)
Format
Personal Care
Pack Size
8 items
Domain
Amazon UK
Release Date
25 March 2024
Listed Since
04 November 2021
240 x 10mg Cetirizine Dihydrochloride (8 Months Supply) One a Day hay Fever and Allergy Relief Tablets (8x30 Tablets)

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon